How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Cameron Your Own Question
Dr. Cameron
Dr. Cameron, Doctor
Category: Health
Satisfied Customers: 12910
Experience:  American Board Certified in Emergency Medicine and Ivy League trained
Type Your Health Question Here...
Dr. Cameron is online now
A new question is answered every 9 seconds

I was prescribed rivotril .5 mg for panic attacks and anxiety.

This answer was rated:

I was prescribed rivotril .5 mg for panic attacks and anxiety. I was asked to take only half ( 0.25 mg) . i did so since aug 2012. then in dec the doc added .5 mg risperdal to the list. Felt good initially but after three months started feeling like a zombie. Have stopped rispedal since 9 june and maintianing rvotril. But feeling panic attacks, cant sleep extreme anxiety etc.

Am taking green tea to help calm myself. Helps for a few hours.

Taking niacin to help. so far no effect. Afraid to stop rivotril and dont know if it is still effective. wat do i do?
Did you tell your doctor that you were stopping the risperdal?
Customer: replied 3 years ago.

No. But in my recent appointment with him he did ask me to stop in two weeks.

Was he planning on tapering you off?
Customer: replied 3 years ago.

Yes. I just did a little earlier by about three weeks?

The feelings you are having are withdrawal symptoms. THis is why they have a taper for you.
You should restart the risperdal and then follow the tapering as prescribed. You WILL get off the medication, but you need to do it slowly and as the taper advises otherwise you will have these symptoms.
Please call your doctor tomorrow, notify him or her of what happened so you can take if from there.

But do not stop the rivotril or you will feel much worse..

hang in there
please leave positive feedback if this was helpful :-)
Dr. Cameron and 2 other Health Specialists are ready to help you
Customer: replied 3 years ago.

Thank you

You are welcome.

I hope that I provided you with excellent service? :-)?

Related Health Questions